MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-78-X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open continuous vascular anastomosis, at the end of the suturing, the thread broke.Several stitching's were made with 2 different types of sutures to resolve the issue.The operating time increased by 15 minutes.There was also blood loss of unspecified amount.There was no patient injury.

Brand Name
SURGIPRO II
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11606752
Report Number9612501-2021-00525
Device Sequence Number11736993
Product Code GAW
UDI-Device Identifier10884521039278
UDI-Public10884521039278
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberVP-78-X
Device Catalogue NumberVP-78-X
Device Lot NumberD9M0833Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1